U.S. doctors online nowAsk doctors free
TX
A 26-year-old female asked:

I gave my 2yr old bromfed dm 6hrs after giving her benadryl. did i do something wrong? will.she be ok?

2 doctor answers5 doctors weighed in
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Mgt: I would suggest not giving these medications to her. Instead please use nasal saline drops, gentle suction and cool air mist.
Dr. James Ferguson
Pediatrics 46 years experience
Define wrong ?: Neither drug is recommended for kids under 6. They used to be given often but more than a decade ago we realized more kids ended up in ER's with an overdose than got any benefit from them. Their main "benefit" was it gave you something to do.But they thicken the kids secretions and make them harder to cough out.A little honey in lemon juice can actually help more.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 3, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.